Ivankovic, Bozidar and Pecaric, Josip and Varosenac, Sanja (2011) Some new results of AM-GM inequality. Miskolc Mathematical Notes, 12 (1). pp. 61-73. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
278.pdf Download (819kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2011.278
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 24 Nov 2018 07:45 |
Last Modified: | 24 Nov 2018 07:45 |
URI: | http://real.mtak.hu/id/eprint/87533 |
Actions (login required)
![]() |
Edit Item |